Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567533
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. A. Aizenberg and Sh. A. Dautov
Title: Differential forms orthogonal to holomorphic functions or forms, and their properties
Additional book information: Translations of Mathematical Monographs, Vol. 56, American Mathematical Society, Providence, Rhode Island, 1983, ix + 165 pp., $36.00. ISBN 0-8218-4508-X.

References [Enhancements On Off] (What's this?)

  • J. J. Kohn and Hugo Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. (2) 81 (1965), 451–472. MR 177135, DOI 10.2307/1970624
  • Barnet M. Weinstock, Continuous boundary values of analytic functions of several complex variables, Proc. Amer. Math. Soc. 21 (1969), 463–466. MR 237825, DOI 10.1090/S0002-9939-1969-0237825-4

  • Review Information:

    Reviewer: G. B. Folland
    Journal: Bull. Amer. Math. Soc. 12 (1985), 156-158